Skip to Main content Skip to Navigation


...
hal-01447562v2  Journal articles
Giorgio FabbriFrancesco Russo. HJB equations in infinite dimension and optimal control of stochastic evolution equations via generalized Fukushima decomposition
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (6), pp.4072-4091
...
tel-01356762v1  Theses
Elena Bandini. Représentation probabiliste d'équations HJB pour le contrôle optimal de processus à sauts, EDSR (équations différentielles stochastiques rétrogrades) et calcul stochastique.
Probabilités [math.PR]. Université Paris Saclay (COmUE); Politecnico di Milano. Dipartimento di mathematica (Milano, Italie), 2016. Français. ⟨NNT : 2016SACLY005⟩